Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://hdl.handle.net/123456789/3833
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorГой, Тарас Петрович-
dc.date.accessioned2020-04-02T10:30:22Z-
dc.date.available2020-04-02T10:30:22Z-
dc.date.issued2019-
dc.identifier.citationGoy, T. On new families of the Jacobsthal identities / T. Goy // Современные проблемы прикладной математики, информатики и механики: Сб. тр. Междунар. науч. конф.: в 3-х т. Т. 3. – Нальчик: Изд-во КБГУ, 2019. – С. 93-97.uk_UA
dc.identifier.urihttp://hdl.handle.net/123456789/3833-
dc.description.abstractFormulas relating determinants to Jacobsthal numbers have been an object of recent interest. In some cases, these sequences arise as the determinant for certain families of matrices having integer entries, while in other cases these sequences are the actual entries of the matrix whose determinant is being evaluated. In this paper, we study some families of Toeplitz-Hessenberg determinants the entries of which are Jacobsthal numbers. The determinant formulas we have obtained may be rewritten as combinatorial identities involving sum of products of Jacobsthal numbers and multinomial coefficients.uk_UA
dc.language.isoenuk_UA
dc.subjectJacobsthal numbersuk_UA
dc.subjectJacobsthal sequenceuk_UA
dc.subjectToeplitz-Hessenberg determinantuk_UA
dc.subjectTrudi's formulauk_UA
dc.subjectmultinomial coefficientuk_UA
dc.titleOn new families of the Jacobsthal identitiesuk_UA
dc.typeThesisuk_UA
Розташовується у зібраннях:Статті та тези (ФМІ)

Файли цього матеріалу:
Файл Опис РозмірФормат 
Goy ~ On new families of the Jacobsthal identities-2.pdf198.49 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.